MathSciNet Relay Station
MathSciNet bibliographic data
MR1991436 11E16 (20F67 53A35)
Arnold, V. Arithmetics of binary quadratic forms, symmetry of their continued fractions and geometry of their de Sitter world. Dedicated to the 50th anniversary of IMPA. Bull. Braz. Math. Soc. (N.S.) 34 (2003), no. 1, 1–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement